Posted by: Ell | 2011-07-05


i was on antibitics last month and had a runny tummy as a result, a week after that i had a serios constipation.i was even bleeding everytime after doing a number 2. i bought anusol suppositories and a mild laxative just so that it doesnt hurt as after finishing the anusol i''m still constipated, and i have an irritation on my it an infection?is there something i can take or should i consult...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You should start taking a probiotic for at least the next 30 days. It is important to alleviate your constipation by softening your stool. Use Laxette syrup, 20ml, twice daily in combination with Softlax, 2 tablets at night for at least 2 weeks. If your symptoms worsen and you are still not passing stools, you should consult your doctor.

Apply Apor cream to the area of irritation, twice daily for at least 10 days.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.